Sublattices of topologically represented lattices.
Hartung, G. (1995)
Acta Mathematica Universitatis Comenianae. New Series
Similarity:
Hartung, G. (1995)
Acta Mathematica Universitatis Comenianae. New Series
Similarity:
Kamal Kant Jha (1973)
Collectanea Mathematica
Similarity:
James E. Huneycutt Jr. (1971)
Annales de l'institut Fourier
Similarity:
In 1955, A. Revuz - Annales de l’Institut Fourier, vol. 6 (1955-56) - considered a type of Stieltjes measure defined on analogues of half-open, half-closed intervals in a partially ordered topological space. He states that these functions are finitely additive but his proof has an error. We shall furnish a new proof and extend some of this results to “measures” taking values in a topological abelian group.
Michael C. Gemignani (1975)
Matematický časopis
Similarity:
Hartung, G., Kamara, M., Săcărea, C. (1999)
Acta Mathematica Universitatis Comenianae. New Series
Similarity:
H. J. Borchers (1975)
Recherche Coopérative sur Programme n°25
Similarity:
Eid, George M. (1990)
International Journal of Mathematics and Mathematical Sciences
Similarity:
L. Drewnowski (1973)
Studia Mathematica
Similarity:
S. Hassi, H. S. V. de Snoo, F. H. Szafraniec
Similarity:
Let A be a, not necessarily closed, linear relation in a Hilbert space ℌ with a multivalued part mul A. An operator B in ℌ with ran B ⊥ mul A** is said to be an operator part of A when A = B +̂ ({0} × mul A), where the sum is componentwise (i.e. span of the graphs). This decomposition provides a counterpart and an extension for the notion of closability of (unbounded) operators to the setting of linear relations. Existence and uniqueness criteria for an operator part are established...
Zbigniew Burdak (2004)
Annales Polonici Mathematici
Similarity:
A review of known decompositions of pairs of isometries is given. A new, finer decomposition and its properties are presented.